| Catalog Number |
2H8486 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the filter of a clearlink system non-dehp solution set was leaking.This was observed during priming with lipids.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h3, h4, h6 and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation. visual inspection was performed to the photograph using the naked eye and a leak was observed in the filter.The reported condition was verified. by the nature of the sample, no additional tests were performed. the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.